# SDR IPXA2025080234761

- Difficulty date: July 21, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR UPPER ANGLE FROM STA 1787.45 TO STA 1826 AT STR 3R HAS CORROSION.  INSTALLED NEW UPPER ANGLE IAW B757-200PF SRM 51-40-02-0G-0.
